MathSciNet Relay Station
MathSciNet bibliographic data
MR1629037 43A15 (47B48 47B60)
Font, Juan J. Disjointness preserving mappings between Fourier algebras. Colloq. Math. 77 (1998), no. 2, 179–187.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement